# SDR DALA2015011600339

- Difficulty date: January 11, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUTTLEMENT AT CABIN AIR OUT FLOW BUTTERFLY VALVE. OUTFLOW BUTTERFLY VALVE WILL BE REPLACED UNDER NRC 2 DUE TO OUTFLOW BUTTERFLY VALVE WAS FOUND CRACKED.
